On Fano 3-Folds.
Manuscripta mathematica, Tome 64 (1989) no. 2, pp. 189-204
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1989__64_2_155404,
author = {Steven Dale Cutkosky},
title = {On {Fano} {3-Folds.}},
journal = {Manuscripta mathematica},
pages = {189--204},
year = {1989},
volume = {64},
number = {2},
zbl = {0704.14032},
url = {http://geodesic.mathdoc.fr/item/MM2_1989__64_2_155404/}
}
Steven Dale Cutkosky. On Fano 3-Folds.. Manuscripta mathematica, Tome 64 (1989) no. 2, pp. 189-204. http://geodesic.mathdoc.fr/item/MM2_1989__64_2_155404/